# SDR 9501323205

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305US
- Make and model: Airbus A320-211
- Aircraft serial: 41
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG1150AC05
- Condition: Malfunctioned
- Location: Avionics Compt
- Part time: 9,444 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH INTO BOS, RECEIVED 'F/CTL ADR DISAGREE' MESSAGE.  DUE TO SEVERE WEATHER IN THE APPROACH PATH INTO BOS, CREW ELECTED TO DIVERT TO PHL.  AN EMERGENCY WAS DECLARED, AN UNEVENTFUL LANDING ACCOMPLISHED.  MAINTENANCE REPLACED THE NR 1 AIR DATA INERTIAL REFERENCE UNIT COMPUTER, AND THE NR 2 SPOILER ELEVATOR COMPUTER.  OPERATIONAL CHECK OK.
